MathSciNet Relay Station
MathSciNet bibliographic data
MR545960 (81b:62081) 62J05
Breusch, T. S.; Pagan, A. R. A simple test for heteroscedasticity and random coefficient variation. Econometrica 47 (1979), no. 5, 1287–1294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement